Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 5.

Article

Hydon, P.E. and Mansfield, E.L. (2011) Extensions of Noether's Second Theorem: from continuous to discrete systems. Proceedings of the Royal Society A- Mathematical Physical and Engineering Sciences, 467 (2135). pp. 3206-3221. ISSN 1364-5021 . (The full text of this publication is not available from this repository)

Mansfield, E.L. and Hydon, P.E. (2008) Difference forms. Foundations of Computational Mathematics, 8 (4). pp. 427-467. ISSN 1615-3375. (The full text of this publication is not available from this repository)

Hydon, P.E. and Mansfield, E.L. (2004) A variational complex for difference equations. Foundations of Computational Mathematics, 4 (2). pp. 187-217. ISSN 1615-3375. (The full text of this publication is not available from this repository)

Mansfield, E.L. and Hydon, P.E. (2001) On a variational complex for difference equations. Contemporary Mathematics, 285 . pp. 195-205. ISSN 0271-4132. (The full text of this publication is not available from this repository)

Conference or workshop item

Mansfield, E.L. and Hydon, P.E. (2001) Towards approximations which preserve integrals. In: International Symposium in Symbolic and Algebraic Manipulation , July 22-25, 2001, London, Ontario, Canada. (The full text of this publication is not available from this repository)

This list was generated on Mon May 19 15:52:21 2014 BST.